MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, ULTRA CONGRUENT SIZE2 9MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, ULTRA CONGRUENT SIZE2 9MM CM
Catalog Number 380-09-502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - patient presented post operation with pain.Poly wear suspected.Insert was replaced.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2018-00766, 385-09-502, s805 - wear/excessive wear, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, ULTRA CONGRUENT SIZE2 9MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key18204826
Report Number1644408-2023-01690
Device Sequence Number12378063
Product Code JWH
UDI-Device Identifier00888912117043
UDI-Public(01)00888912117043
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963028
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number380-09-502
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR
Patient SexFemale